Depo for Endometriosis

Hi folks,

Hoping for a bit of advice. I've been on Depo injections since April 2015 and I was fortunate enough to not have any horrible side effects apart from a little bit of light spotting in the first few months. I had a bit of breakthrough bleeding in December and ever since then I've had the odd light burst lasting a few days to two weeks at a time. Sometimes it's just brownish/pinkish discharge but quite often it'll turn into an actual bleed. It tends to start within 6 weeks of having the injection so increasing the frequency of when I get it from 12 weeks to 8 weeks hasn't really helped. My CA125 level has decreased since I started on it so that's a positive, as is the fact that I don't have a lot of pain - so far anyway.

I was wondering if anyone else has experienced anything like this. Most sources say that the bleeding settles down after a year but mine seems to have gotten worse. My GP doesn't seem to think it's anything to worry about but I can't help it! I worry that it might be more than just the hormones playing up as I'm a bit of an over-thinker.

Any thoughts or advice gratefully received.

2 Replies

  • Hi,this is similar to my story, I have been on the depo for 3 years and my bleeding has increased as has my pain, I'm due to go to the gynae in 4 weeks so hopefully going to get some answers.

  • Thanks for taking the time to reply Jamaica123. It's very annoying when the bleeding starts isn't it? I hope you get some answers at your next appointment.

You may also like...